| Model Number |
STRIPPER SEMITENDINOSUS, 7MM |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device is blunt.No additional information regarding a specific failure mode was provided.There was no harm for the patient, operator or third party reported.No further information received.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The device was not returned for evaluation and therefore the alleged complaint event could not be confirmed.The most likely cause for the reported failure is wear and tear.